Theoretical Economics Letters

Vol.8 No.10(2018), Paper ID 85363, 20 pages

DOI:10.4236/tel.2018.810115

 

The Origin of Piketty’s Inequality r > g Considered in a General Framework

 

Alberto Benítez Sánchez

 

Economics Department, Universidad Autónoma Metropolitana, México D.F., México

 

Copyright © 2018 Alberto Benítez Sánchez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Benítez Sánchez, A. (2018) The Origin of Piketty’s Inequality r > g Considered in a General Framework. Theoretical Economics Letters, 8, 1752-1771. doi: 10.4236/tel.2018.810115.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.